# SDR QXEA0300401

- Difficulty date: March 20, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,725 hours, 4,323 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE INBOARD AT STATION X449.500 HAS SCRATCH AND DENT IN SKIN.  REPAIRED IAW DHC-8 400 SRM 51-25-05 AND HORIZON AIR EA 6-54-216.
